Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 128363, 6 pages
http://dx.doi.org/10.1155/2013/128363
Research Article

About the Nature of the Spectrum of the Periodic Problem for the Heat Equation with a Deviating Argument

M. Auezov South Kazakhstan State University, 5 Tauke Khan Avenue, Shymkent 160012, Kazakhstan

Received 17 May 2013; Revised 24 July 2013; Accepted 3 September 2013

Academic Editor: Valery Covachev

Copyright © 2013 I. Orazov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Sh. Kal’menov, S. T. Akhmetova, and A. Sh. Shaldanbaev, “On the spectral theory of equations with deviating argument,” Matematicheskiĭ Zhurnal, vol. 4, no. 3, pp. 41–48, 2004 (Russian). View at Google Scholar · View at MathSciNet
  2. M. A. Sadybekov and A. M. Sarsenbi, “Solution of fundamental spectral problems for all the boundary value problems for a first-order differential equation with a deviating argument,” Uzbekskiĭ Matematicheskiĭ Zhurnal, no. 3, pp. 88–94, 2007 (Russian). View at Google Scholar · View at MathSciNet
  3. A. A. Kopzhassarova, A. L. Lukashov, and A. M. Sarsenbi, “Spectral properties of non-self-adjoint perturbations for a spectral problem with involution,” Abstract and Applied Analysis, vol. 2012, Article ID 590781, 5 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. M. Samoĭlenko and N. A. Perestyuk, Impulsive Differential Equations, vol. 14 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises 14, World Scientific Publishing Co. Inc., River Edge, NJ, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Akça, J. Benbourenane, and V. Covachev, “Existence theorem for semilinear impulsive functional differential equations with nonlocal conditions,” International Journal of Applied Physics and Mathematics, vol. 3, no. 3, pp. 182–187, 2013. View at Google Scholar
  6. A. Kopzhassarova and A. Sarsenbi, “Basis properties of eigenfunctions of second-order differential operators with involution,” Abstract and Applied Analysis, vol. 2012, Article ID 576843, 6 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. Li, Z. Han, C. Zhang, and H. Li, “Oscillation criteria for second-order superlinear neutral differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 367541, 17 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Wu, Theory and Applications of Partial Functional-Differential Equations, vol. 119 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Reed and B. Simon, Methods of Modern Mathematical Physics—vol. 1—Functional Analysis, Academic Press, London, UK, 1972.
  10. W. Rudin, Functional Analysis, McGraw-Hill, New York, NY, USA, 2nd edition, 1991. View at MathSciNet
  11. H. Weyl, “Über die Gleichverteilung von Zahlen mod. Eins,” Mathematische Annalen, vol. 77, no. 3, pp. 313–352, 1916. View at Publisher · View at Google Scholar · View at MathSciNet
  12. G. Y. Shilov, Mathematical Analysis. A Special Course, Pergamon Press, Oxford, UK, 1965. View at MathSciNet